MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT IRELAND; OXIMETER, TISSUE SATURATION

NELLCOR PURITAN BENNETT IRELAND; OXIMETER, TISSUE SATURATION
Model Number 5100C-PA
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit had bad signal and defective connection to preamp.Customer indicated there was no patient harm.
 
Additional Manufacturer Narrative
Additional information: evaluation summary: one device was returned for evaluation.The reported event was not confirmed.The investigation isolated the failure to the housing damage.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit had bad signal and defective connection to preamp.The device was getting erratic readings.Customer indicated there was no patient harm.

Brand Name
NA
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway
MDR Report Key7801654
Report Number8020893-2018-00386
Device Sequence Number2507438
Product Code MUD
UDI-Device Identifier10884521145573
UDI-Public10884521145573
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5100C-PA
Device Catalogue Number5100C-PA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2018
Supplement Date Received by Manufacturer01/03/2019
Initial Report FDA Received Date08/21/2018
Supplement Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1